A local fluctuation theorem

Ayton, G, Evans, DJ and Searles, DJ (2001) A local fluctuation theorem. Journal of Chemical Physics, 115 5: 2033-2037. doi:10.1063/1.1385158

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ282875_OA.pdf Full text (open access) application/pdf 472.98KB 0

Author Ayton, G
Evans, DJ
Searles, DJ
Title A local fluctuation theorem
Journal name Journal of Chemical Physics   Check publisher's open access policy
ISSN 0021-9606
Publication date 2001-08
Sub-type Article (original research)
DOI 10.1063/1.1385158
Open Access Status File (Publisher version)
Volume 115
Issue 5
Start page 2033
End page 2037
Total pages 5
Language eng
Keyword Nonequilibrium Statistical-Mechanics
2Nd Law
Dynamical Ensembles
Stochastic Dynamics
Response Theory
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Australian Institute for Bioengineering and Nanotechnology Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 32 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 32 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 05 Oct 2012, 13:10:16 EST by System User on behalf of Scholarly Communication and Digitisation Service